# SDR DALA2022030701485

- Difficulty date: March 11, 2021
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 90,892 hours, 24,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 ERA 590389-14 ISSUED FOR REWORK TO FUSELAGE SKIN AT KU GROUNDING STRAP, INSTALLED PER STC ST03330CH. CORRECTIVE ACTION: REF ERA 590389-14 REV A. (1752459)
